MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) QUADRA ASSURA (DDQP+); IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) QUADRA ASSURA (DDQP+); IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3265-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
It was reported that the patient presented in clinic for a routine follow-up.The patient reported a progressive decline in functional status, which the physician believed to be the patient's congestive heart failure worsening.The physician decided to prophylactically replace the patient's advisory implantable cardioverter defibrillator.The patient was stable.
 
Additional Manufacturer Narrative
Correction: interrogation of the device revealed it was above eri when received.Based on this information, the device was found to communicate appropriately with a merlin programmer and has not reached the elective replacement indicator (eri).The device is included in the premature battery depletion with implantable cardioverter defibrillator advisory notice issued by st.Jude medical on 11 october 2016.

Brand Name
QUADRA ASSURA (DDQP+)
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key8923845
Report Number2938836-2019-12730
Device Sequence Number13929224
Product Code NIK
UDI-Device Identifier05414734505666
UDI-Public05414734505666
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P970013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2014
Device Model NumberCD3265-40
Device Catalogue NumberCD3265-40
Device Lot Number4043071
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/09/2019
Supplement Date Received by Manufacturer11/12/2019
Initial Report FDA Received Date08/22/2019
Supplement Report FDA Received Date11/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight77